You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Correction to "The Ghost of an Index Theorem"
Proceedings of the American Mathematical Society
Vol. 128, No. 10 (Oct., 2000), pp. 3145-3148
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2669188
Page Count: 4
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
The "ghost of an index theorem" is an isomorphism between products of the kernel spaces and the cokernel spaces of a pair of bounded operators and their product, valid when each operator and also the product is assumed to have a generalized inverse. In this note we correct an error in the original proof, and extend the result to operators with closed range.
Proceedings of the American Mathematical Society © 2000 American Mathematical Society